# SDR TRAX200701419

- Difficulty date: September 26, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 14,752 hours, 11,988 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 484, LBL 36 THE O/B PREVIOUS REPAIR CLIP IS CRACKED.    10-9-07   REMOVED CRACKED REAPAIR CLIP FROM FS 484 LBL36 IAW SRM 51-42-21. DUPLICATED REPAIR CLIP FROM 0.063 202473 PO 950261 IAW SRM 51-24-16. LOCATED HOLES IN SERVICEABLE CLIP IAW SRM 51-40-11. 13367. OK TO ALODINE AND PRIME. ALODINED, PRIMED AND TOPCOATED IAW SRM 51-25-16. 13362. INSTALLED NEW DUPLICATED ANGLE AT FS 484 LBL 36 PER SRM 51-42-21 ADN 51-23-00. 13256. OK TO TOUCHUP FINISH. APPLIED FINISH PER SRM 51-25-16. 13256. 9-28-07.
